Large losses—probability minimizing approach
Applicationes Mathematicae, Tome 31 (2004) no. 3, pp. 243-257
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The probability minimizing problem for large losses of portfolio in discrete and continuous time models is studied. This gives a generalization of quantile hedging presented in [3].
Keywords:
probability minimizing problem large losses portfolio discrete continuous time models studied gives generalization quantile hedging presented
Affiliations des auteurs :
Michał Baran 1
@article{10_4064_am31_3_1,
author = {Micha{\l} Baran},
title = {Large losses{\textemdash}probability minimizing approach},
journal = {Applicationes Mathematicae},
pages = {243--257},
year = {2004},
volume = {31},
number = {3},
doi = {10.4064/am31-3-1},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am31-3-1/}
}
Michał Baran. Large losses—probability minimizing approach. Applicationes Mathematicae, Tome 31 (2004) no. 3, pp. 243-257. doi: 10.4064/am31-3-1
Cité par Sources :